American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline∂$ on complex spaces with arbitrary singularities, Part II. Trans. Amer. Math. Soc. 363 (2011) 6177-6196. MR 2833549.
Abstract, references, and article information   
View Article: PDF

[2] Hiroyuki Inou. Extending local analytic conjugacies. Trans. Amer. Math. Soc. 363 (2011) 331-343. MR 2719684.
Abstract, references, and article information   
View Article: PDF

[3] David B. Massey. Lê modules and traces. Proc. Amer. Math. Soc. 134 (2006) 2049-2060. MR 2215774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Erik Fornæss, Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline\partial$ on a complex space with arbitrary singularities. Proc. Amer. Math. Soc. 133 (2005) 2377-2386. MR 2138880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jesús Fernández-Sánchez. Equivalence of the Nash conjecture for primitive and sandwiched singularities. Proc. Amer. Math. Soc. 133 (2005) 677-679. MR 2113914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fuensanta Aroca. Puiseux parametric equations of analytic sets. Proc. Amer. Math. Soc. 132 (2004) 3035-3045. MR 2063125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] José F. Fernando, Jesús M. Ruiz and Claus Scheiderer. Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004) 2663-2684. MR 2052192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information   
View Article: PDF

[9] Ti Wang. Linear Chevalley estimates . Trans. Amer. Math. Soc. 347 (1995) 4877-4898. MR 1308027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Herwig Hauser and Gerd Müller. Analytic varieties versus integral varieties of Lie algebras of vector fields . Bull. Amer. Math. Soc. 26 (1992) 276-279. MR 1121570.
Abstract, references, and article information   
View Article: PDF

[11] William A. Adkins. Lifting homeomorphisms of a complex surface to its normalization . Proc. Amer. Math. Soc. 109 (1990) 451-453. MR 1016999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph Becker. On the critical degree of differentiability of a complex planar curve . Trans. Amer. Math. Soc. 269 (1982) 339-350. MR 637042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Ephraim. Isosingular loci and the Cartesian product structure of complex analytic singularities . Trans. Amer. Math. Soc. 241 (1978) 357-371. MR 492307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Mark Goresky. Triangulation of stratified objects . Proc. Amer. Math. Soc. 72 (1978) 193-200. MR 0500991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert Ephraim. The Cartesian product structure and $C\sp{\infty }$ equivalances of singularities . Trans. Amer. Math. Soc. 224 (1976) 299-311. MR 0422676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Volker Weispfenning. Two model theoretic proofs of R\"uckert's Nullstellensatz . Trans. Amer. Math. Soc. 203 (1975) 331-342. MR 0369060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joseph Becker. Parametrizations of analytic varieties . Trans. Amer. Math. Soc. 183 (1973) 265-292. MR 0344513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph Becker. $C\sp{k}$, weakly holomorphic functions on analytic sets . Proc. Amer. Math. Soc. 39 (1973) 89-93. MR 0322214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Draper. A case in which irreducibility of an analytic germ implies irreducibility of the tangent cone . Proc. Amer. Math. Soc. 39 (1973) 443-449. MR 0316744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1